skin-hair-icon
Skin darkness
Hello dr my problem is skin darkness as i had a very clear and glowing skin but now its becoming dark brown and mud colour please suggest.
220 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Undergo glutathione therapy.. otherwise few creams also available...for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pigmentation or darkness of the skin can be because of many causes. Suntan, being overweight that is sedentary lifestyle, some pigmentation disorders like acanthosis nigricans for melasma, nutritional deficiency etc are some conditions. unless I take proper history and examine the affected area, a diagnosis cannot be made. please don't do any home remedies because if they go wrong it can worsen the problem. Please send photos using online consultation for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, You can take an online consultation with me to get the problem diagnosed and treated. Photos , videos and case history can be attached in online consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.